Me and my gf had sex and the condom broke. I did not ejaculate into her but 13 hours after having sex I had her take plan b pull just to be safe. 6 days after taking the pill she had a little bleeding in her panties, but I read that's a good sign. We had sex right after her period had ended and it has been 3 weeks now since we have had sex and she has been feeling normal. Her period is due this week but it may not come because of her bleeding. But now she is feeling a little sick and has to pee a lot now. Is this a bad sign?
My gf is peeing a lot 3 weeks after taking plan b pill and feels sick. Side effects? Or pregnancy?
Question posted by A_train_007 on 22 Dec 2014
Last updated on 22 December 2014 by kaismama
Its a little early for pregnancy symptoms. The pill will throw her cycle off, her period will probably be late too.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.